# SDR 0511070132

- Difficulty date: May 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0132
- Aircraft time: 5,099 hours, 15,550 cycles
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing Cage
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE -CHIP LIGHT- WARNING WAS ILLUMINATED ON THE CAD.  FOUND BROKEN BEARING CAGE MATERIAL LAYING IN THE BASE OF THE MAIN GEAR BOX.  MATERIAL APPEARED TO COME FROM THE OIL COOLER BLOWER QUILL BEARING.
